eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Vyvanse cause Multi-vitamin deficiency?

Summary: Multi-vitamin deficiency is reported only by a few people who take Vyvanse.

We study 5,629 people who have side effects while taking Vyvanse from FDA and social media. Find out below who they are, when they have Multi-vitamin deficiency and more.

You are not alone: join a mobile support group for people who take Vyvanse and have Multi-vitamin deficiency >>>

 

 

 

 

Vyvanse

Vyvanse has active ingredients of lisdexamfetamine dimesylate. It is often used in attention deficit hyperactivity disorder. (latest outcomes from 7,857 Vyvanse users)

Multi-vitamin deficiency

Multi-vitamin deficiency (lack of vitamins) has been reported by people with high blood cholesterol, high blood pressure, gastritis, crohn's disease, rheumatoid arthritis. (latest reports from 184 Multi-vitamin deficiency patients)

On Jan, 21, 2015: 5,629 people reported to have side effects when taking Vyvanse. Among them, 1 people (0.02%) has Multi-vitamin Deficiency.

Trend of Multi-vitamin deficiency in Vyvanse reports

Time on Vyvanse when people have Multi-vitamin deficiency * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Multi-vitamin deficiency0.00%0.00%0.00%0.00%100.00%0.00%0.00%

Gender of people who have Multi-vitamin deficiency when taking Vyvanse * :

FemaleMale
Multi-vitamin deficiency100.00%0.00%

Age of people who have Multi-vitamin deficiency when taking Vyvanse * :

0-12-910-1920-2930-3940-4950-5960+
Multi-vitamin deficiency0.00%0.00%0.00%0.00%100.00%0.00%0.00%0.00%

Severity of Multi-vitamin deficiency when taking Vyvanse ** :

leastmoderateseveremost severe
Multi-vitamin deficiency0.00%0.00%100.00%0.00%

How people recovered from Multi-vitamin deficiency ** :

while on the drugafter off the drugnot yet
Multi-vitamin deficiency0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Adhd (1 people, 100.00%)
  2. Depression (1 people, 100.00%)

Top co-used drugs for these people * :

  1. Fluoxetine hydrochloride (1 people, 100.00%)
  2. Bupropion hydrochloride (1 people, 100.00%)
  3. Lamictal (1 people, 100.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Multi-vitamin Deficiency while taking Vyvanse?

You are not alone! Join a mobile support group:
- support group for people who take Vyvanse and have Multi-vitamin Deficiency
- support group for people who take Vyvanse
- support group for people who have Multi-vitamin Deficiency

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Vyvanse, Multi-vitamin deficiency

You may be interested at these reviews (Write a review):

  • Longterm vyvanse use and myocarditis
    At 19 years old, I suddenly had a heart attack out of no where that left me with chronic myocarditis and pericarditis. I was perfectly healthy, did not use drugs, ate well, and exercised daily. The doctors could not come up with any explanation, but assumed it was an autoimmune disease. Neither heart disease nor autoimmune disease run in my family and the rheumatologist could not find any abnormalities. The only thing that I can come to think that caused this disease for me is taking vyvanse for about 5 years. Since then I have refused to take it, and it took me over a year for my heart to all most fully recover(it will never be fully recovered). I just want to know if there is anyone else out there who have suffered from a similar situation as me.
  • The zoloft/vyvanse concoction ruined my life.
    I started taking these drugs about two months ago. I am diagnosed ADHD by a psychiatrist. I received these medications from a doctor whom I know and is married to a friend my wife. She, the doctor, gave them to me from her personal medications in a plastic baggy. I was given loose instructions for taking these on a piece of paper. I was never given the paperwork with warning signs. 10 days after starting these medications, I attacked my wife and am now separated. I am barred from seeing her and my daughter by means of a Victims Protective Order. I am a normally nonviolent person. Most who know me call me a peacemaker...a pacifist. I am still horrified by the events of that night. 15 seconds changed my life forever. I hope and pray my story helps others. Don't be naïve, as I was, when given medications. Ask questions.
  • Vyvanse for aspergers / autism and adhd working well
    Glad our child's condition was properly diagnosed and now is treated with this medication. Had to go to a team of experts to get the right diagnosis of Aspergers with ADHD, impulsive type. I'm sharing this in hopes some others will be consider a medication that can possibly help.
  • High triglyceride reading
    After 6 months of taking vyvanse my triglyceride levels went from 97 to 415.
  • Flagyl and hair loss
    I was miserable already but the side effects of this medicine only compounded it. I have had severe diarrhea, stomach cramps, nausea, a horrible metallic taste in my mouth and worst of all I have patches of hair that have completely fallen out!! I am horrified that this medicine is even prescribed to people if these side effects are profound. I will be calling my dr for a new antibiotic, and I will NEVER take this "medicine" again!

More reviews for: Vyvanse, Multi-vitamin deficiency

Comments from related studies:

  • From this study (23 hours ago):

  • I started off by taking Vyvanse 30 mg once daily and it worked great for the first month or so. I felt after some time that my dose could of needed some adjustment so my docotor increased my dose to 50 mg daily. This dose I felt was the dose that initially gave me most benefit from. After about another month or so I started to once again become more and more fatigued during the days and it became harder and harder to concentrate. My dose was just last week changed to take Vyvanse 40 mg once in the mornings (7:30 am) and around 3 pm take a second dose of 20 mg. Since I have started this new regimen, I haven't noticied any improvement and I feel that my fatigue is only getting worse. I now have daily headaches and waves of nausea and dizziness. And also the tips of my fingers and toes feel always constantly cold.

    Any suggestions???

    Reply

  • From this study (2 weeks ago):

  • Around the time I began taking this drug, I noticed that my stools were consistently green. The shade varies from dark green to light green, almost never brown. How concerned should I be? Could this medicine be the cause?

    Reply

  • From this study (3 weeks ago):

  • took 60mg vyvanse at 12pm. took 0.5mg lorazepam at 5:30 pm and another 0.5mg lorazepam at 6:30 pm. 9pm noticed heart rate was about 120bpm

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.